# SDR AUS20040442

- Difficulty date: March 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506806
- Part serial: 267580
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: DE
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DRIVEN HYDRAULIC PUMP FAILED DUE TO LOSS OF HYDRAULIC FLUID.
